Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An undecidable property of definite integrals


Authors: Daniel T. Stallworth and Fred W. Roush
Journal: Proc. Amer. Math. Soc. 125 (1997), 2147-2148
MSC (1991): Primary 03B25
MathSciNet review: 1377008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is undecidable whether the definite contour multiple integral of an elementary meromorphic function is zero over an everywhere real analytic manifold on which it is analytic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03B25

Retrieve articles in all journals with MSC (1991): 03B25


Additional Information

Daniel T. Stallworth
Affiliation: Department of Mathematics, Alabama State University, Montgomery, Alabama 36101-0271

Fred W. Roush
Affiliation: Department of Mathematics, Alabama State University, Montgomery, Alabama 36101-0271
Email: froush@asu.alasu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03822-7
PII: S 0002-9939(97)03822-7
Keywords: Undecidability of definite integrals
Received by editor(s): February 18, 1994
Received by editor(s) in revised form: January 29, 1996
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society